Lie – Bäcklund symmetry, reduction and solutions of nonlinear evolution equations / Zheshut, V., Tsyfra, I. M., Vladimirov, V. A. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (3))

Zheshut V., Tsyfra I. M., Vladimirov V. A.
Lie – Bäcklund symmetry, reduction and solutions of nonlinear evolution equations


Download publication will be available after 04/01/2024 р., in 33 days

Cite:
Zheshut, V., Tsyfra, I. M., Vladimirov, V. A. (2022). Lie – Bäcklund symmetry, reduction and solutions of nonlinear evolution equations. Ukrainian Mathematical Journal, 74 (3), 342-350. http://jnas.nbuv.gov.ua/article/UJRN-0001333984 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209